# SDR DALA1101915534

- Difficulty date: November 23, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 70,875 hours, 28,765 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365 Rbl 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 365 FROM BL 0.0, TO RBL 64.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM B757-20053-00-51, FIG 101.  GAINED ACCESS TO REPAIR AREA, CUT OUT DAMAGE "T" ANGLE.  FABRICATED & INSTALLED REPLACEMENT "T" ANGLE, 2 EA REPAIR ANGLES AND 2 EA STRAPS.  RESTORED ACCESS  IAW SRM 53-00-51, FIG 201, REP 3 AND SRP B757-A-53-01-07-801-663A-A, PG 1 THRU 4, AND SRM 51-40-02.
